IEEE - Institute of Electrical and Electronics Engineers, Inc. - Diffraction of electromagnetic waves by gratings with piecewise smooth boundaries

MMET Conference Proceedings. 1998 International Conference on Mathematical Methods in Electromagnetic Theory. MMET 98

Author(s): Lipachev, E.K.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1998
Conference Location: Kharkov, Ukraine, Ukraine
Conference Date: 2 June 1998
Volume: 1
ISBN (Paper): 0-7803-4360-3
DOI: 10.1109/MMET.1998.709713
Regular:

We consider a boundary value problem for the Helmholtz equation that arises in the mathematical modeling of the scattering of a plane electromagnetic wave by infinite perfectly conducting gratings... View More

Advertisement